MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System

Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System
Model Number IntelliSpace CardioVascular
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips identified a software defect in iscv (intellispace cardiovascular) system wherein the user was reported that the pasopi services were unable to startup after installation.The device was in clinical use at the time of event.Based on the new information that philips became aware, this has been determined to be a reportable malfunction.Under specific circumstances, it could potentially lead to delayed diagnosis.Given the defect¿s nature and its potential impact on clinical decision-making if it were to recur, it is determined that this constitutes a reportable malfunction.

Brand Name
IntelliSpace Cardiovascular
Common Device Name
Cardiovascular Image and Information Management System
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50815346
Report Number3003768277-2026-101584
Device Sequence Number13436054
Product Code LLZ
UDI-Device Identifier00884838106970
UDI-Public(01)00884838106970(11)220623(10)6.2.0.0
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIntelliSpace CardioVascular
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown